# SDR CA970128007

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 100381173
- Condition: Faulty
- Location: #2 Eng Oil Press
- Component: Aeromech
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: A, E

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE WHEN THE RIGHT HAND OIL PRESSURE INDICATOR WAS FLICKERING, ALL OTHER PARAMETERS WERE NORMAL. SEVERAL MINUTES LATER THE OIL PRESSURE WENT TO "0". THE #2 ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND THE OIL PRESSURE/TEMPERATURE GAUGE TO BE FAULTY. THE GAUGE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
